MAUDE Adverse Event Report: MEDSOURCE LABS LLC MEDSOURCE; TRUESAFE COMFORT BLOOD CONTROL 22G X 1

MEDSOURCE LABS LLC MEDSOURCE; TRUESAFE COMFORT BLOOD CONTROL 22G X 1
Model Number MS-86422
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The catheter came off the port while the nurse was removing the iv.The patient was taken to the er and they had to make an incision for removal under ultrasound.

Brand Name
MEDSOURCE
Common Device Name
TRUESAFE COMFORT BLOOD CONTROL 22G X 1
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct suite 100
chanhassen MN 55317
MDR Report Key21447341
Report Number3003674698-2025-00889
Device Sequence Number7195767
Product Code FOZ
UDI-Device Identifier00840155409750
UDI-Public00840155409750
Combination Product (Y/N)N
PMA/510(K) Number
K223788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMS-86422
Device Catalogue NumberMS-86422
Device Lot Number40042/0013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2025
Initial Report FDA Received Date02/24/2025
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown